# SDR LR7A2020100502332

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 3752931R
- Condition: Cracked
- Location: Bs 847-856
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5315, FOUND THE RT ELEPHANT EAR FAIRING WARPED AND CRACKED AT FS 847-856, WL 190, RBL 62.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70.  NR 2300.
